# SDR EIA2006133

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1940 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN-DECK FRAME AT BS 1940 STR 12-R CRACKED.  REPAIRED IAW B747 SRM 53-10-04 FIG 87, DOUBLER USED 7075-T6 0.063, STR USED 7075-T6 0.100.
